# SDR ASAA2016112218804

- Difficulty date: November 22, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,965 hours, 3,882 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS05891
- Condition: Failed
- Part time: 25,707 hours, 8,075 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM.  ACFT GROUNDED. ACCOMPLISHED FIM 22-31 TASK 801 A/T CURRENT STATUS BITE AND AUTOTHROTTLE SERVO MOTOR TEST BOTH NR 1 AND 2. NO FAULTS AT THIS TIME. FOR FAULT 22-31502 ACCOMPLISHED B737-900 FIM 22-31 TASK 805, NO FAULTS. FOR DOCUMENTED FAULT 22-31583 ACCOMPLISHED  FIM 22-31 TASK 822. REPLACED ASM NR 2 IAW AMM 22-31-91-400-801. INSTALLATION OPS TEST NORMAL. A/T OPERATIONAL TEST, CURRENT STATUS BITE TEST AND SERVO MOTOR TEST ALL OPS NORMAL, NO FAULTS, GROUND VERIFICATION SUCCESSFUL.
